# SDR DHL2007785016

- Difficulty date: November 4, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1030 FRAME, JUST OUTBOARD OF STRINGER 27R.  REMOVED FASTENERS FROM BS 1030 IAW B-727 SRM 51-30-2, CUT OUT DAMAGED AREAS AND FABRICATED REPAIR ANGLE DOUBLER IAW B-727 SRM 51-40-3 FIGURE 1 AND SRM 53-10-2 FIGURE 5.  HEAT TREATED REPAIR ANGLE TO T6 CONDITION IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A, TREATED AND PRIMED PARTS IAW B-72 SRM 51-10-2.  INSTALLED REPAIR ANGLE AT BS 1030 FRAME STRINGER 27R IAW B-727 SRM 51-30-2 AND 51-40-2 FIGURE 1.
